MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC FETAL SPIRAL ELECTRODE

PHILIPS NORTH AMERICA LLC FETAL SPIRAL ELECTRODE
Model Number 989803137631
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 01/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported to philips that the fetal heart rate monitor sensor was so tightly attached to the baby's head that it took 3 people to remove it.The device was being used on a patient there was a larger-than-usual leaking hole left in the skin.A wet spot that later developed on the site, which was squeezed empty and cleaned when the baby was (b)(6) at a pediatric examination.
 
Additional Manufacturer Narrative
The device was disposed off by the customer and therefore device evaluation data is not available.A good faith effort was made to obtain additional information regarding customer resolution associated with this complaint, but there is no additional information available.
 
Event or Problem Description
It was reported to philips that the fetal heart rate monitor sensor was so tightly attached to the baby's head that it took 3 people to remove it.The device was being used on a patient there was a larger-than-usual leaking hole left in the skin.A wet spot that later developed on the site, which was squeezed empty and cleaned when the baby was 5 days old at a pediatric examination.

Brand Name
FETAL SPIRAL ELECTRODE
Common Device Name
FETAL SPIRAL ELECTRODE
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key13654692
Report Number1218950-2022-00180
Device Sequence Number5780018
Product Code HGP
UDI-Device Identifier20884838007431
UDI-Public20884838007431
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K030691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number989803137631
Device Catalogue Number989803137631
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2022
Supplement Date Received by Manufacturer02/03/2022
Initial Report FDA Received Date03/02/2022
Supplement Report FDA Received Date07/05/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age1 DA
Patient SexUnknown